Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 233, NWS Atlanta, GA

September 1, 2014Bibb County, Crawford County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 1, 2014, 6:48 PM EDT for Bibb County, Crawford County, Georgia. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2014, 6:48 PM EDT (22:48 UTC)
Expired
Sep 1, 2014, 7:30 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bibb County, GA, Crawford County, GA

The radar

The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 6:50 PM EDTTSTM WND DMG1 Nne Gaillard, GAA TREE REPORTEDLY FELL ON A CAR ON AVERA ROAD.
Sep 1, 7:00 PM EDTTSTM WND DMG4 Se Sandy Point, GATWO TREES REPORTED DOWN BY CRAWFORD COUNTY 911.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 579 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
579 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WUUS52 KFFC 012248
SVRFFC
GAC021-079-012330-
/O.NEW.KFFC.SV.W.0233.140901T2248Z-140901T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BIBB COUNTY IN CENTRAL GEORGIA
  EASTERN CRAWFORD COUNTY IN CENTRAL GEORGIA

* UNTIL 730 PM EDT

* AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL.  THIS
  STORM WAS LOCATED 6 MILES EAST OF ROBERTA...MOVING NORTHEAST AT 5
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANDY
  POINT...JACK BROWN ESTATES...LAKE TOBESOFKEE AND LIZELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3273 8406 3289 8383 3272 8370 3269 8376
      3268 8378 3265 8381 3258 8394
TIME...MOT...LOC 2248Z 213DEG 6KT 3271 8391

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:34 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Sep 1, 3:34 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT MON SEP 1 2014

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
THE COMBINATION OF WEAK RIDGING AND MOISTURE ACROSS THE AREA WILL
CONTINUE TO SUPPORT DIURNAL CONVECTION THROUGH THE SHORT TERM
PERIOD. HAVE GONE WITH CHANCE POPS FOR THIS AFTERNOON AND
TUESDAY...DIMINISHING AFTER 10 PM. MLCAPES CONTINUE TO BE
DECENT...WITH HIGHEST VALUES IN THE SOUTHERN PORTIONS OF THE
CWA...AND ALTHOUGH SEVERE STORMS ARE NOT NECESSARILY ANTICIPATED
TODAY OR TUESDAY...AN ISOLATED STORM CANNOT BE RULED OUT. STORMS
TUESDAY WILL LIKELY FIRE ALONG OLD BOUNDARIES FROM CONVECTIVE ACTIVITY
THIS AFTERNOON.

ABOVE NORMAL TEMPERATURES CONTINUE THROUGH TUESDAY AND INTO MID
WEEK. HAVE GENERALLY GONE WITH A BLEND OF MODEL GUIDANCE WITH
VIRTUALLY THE ENTIRE AREA IN THE LOW TO MID 90S IN THE AFTERNOON.

31

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
EAST-WEST ORIENTED UPPER RIDGE SHOULD REMAIN FIRMLY IN PLACE
ACROSS SOUTHERN STATES THRU SATURDAY. EVEN BY THE WEEKEND...NO
INDICATION OF STRONG PATTERN SHIFT OR AIRMASS CHANGE IN 12Z MODEL
GUIDANCE. MED RANGE MODELS IN GOOD AGREEMENT HEIGHT AND MOISTURE
FIELDS WHICH GET ABOUT AS CLOSE AS YOU CAN POSSIBLY GET TO MEDIAN
CONDITIONS FOR THE FIRST OF SEPTEMBER. WARM DAYS AND NIGHTS WITH
APPROX 30PCT COVERAGE OF AFTERNOON/EVENING SHRA/TSRA...PERHAPS A
BIT HIGHER COVERAGE BASED ON MODEL MEAN RH FIELDS.

NOT SEEING ANY HIGH IMPACT...TROPICAL SYSTEMS OR PATTERN CHANGING
FEATURES IN MODEL FORECASTS. 12Z GFS DOES TAKE A TURN FOR A WARMER
PATTERN NEXT WEEK WITH UPPER HIGH BUILDING OVER THE SOUTHEAST
CONUS...BUT THIS SOLUTION NOT CONSISTENT WITH PREV RUNS OR 12Z
ECMWF. REFRESHED TEMPS BASED ON 30DAY BIAS CORRECTED GRIDDED
BLENDED GUIDANCE AND LATEST HPC GUIDANCE. MOST OTHER FIELDS IN
GOOD SHAPE WITH ACCURATE DEPICTION OF DIURNAL CONVECTION IN POP
AND WX GRIDS.

SNELSON

PREV LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
ISSUED 323 AM EDT MON SEP 1 2014...
HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTINUE THROUGH MID-
WEEK. THE SURFACE HIGH WILL CONTINUE TO HOLD ON WEDNESDAY...BUT A
WEAK BOUNDARY MAY TRY AND SNEAK THROUGH A WEAKNESS IN THE RIDGE.
THE BOUNDARY MAY PROVIDE SOME FOCUS FOR DIURNAL CONVECTION
WEDNESDAY INTO THURSDAY...BUT IT SHOULD DIMINISH BY FRIDAY. A
SECOND FRONTAL BOUNDARY MAY IMPACT THE CWFA DURING THE WEEKEND.
MODELS HAVE SLOWED THE BOUNDARYS PROGRESSION DOWN.

OVERALL...NO REAL CHANGES NEEDED TO THE EXTENDED FORECAST. POPS WILL
MAINLY REMAIN DIURNAL IN NATURE. COVERAGE SHOULD INCREASE TOWARDS
THE END OF THE WEEK AS THE SURFACE HIGH MOVES OFFSHORE AND WINDS
TURN MORE SOUTHERLY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH
THE PERIOD...WITH WEDNESDAY AND THURSDAY BEING THE HOTTEST DAYS.

NLISTEMAA

&&

AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SCT-BKN CU THIS
AFTERNOON ACCOMPANIED BY ISOLATED-SCATTERED SHOWERS AND
THUNDERSTORMS WILL DIMINISH OVERNIGHT. MODELS DO ADVERTISE A MID
LEVEL MOISTURE LAYER...SO HAVE CONTINUED WITH AT LEAST FEW-SCT
5-6KFT TONIGHT. WINDS WILL SHIFT TO THE W-WNW BY 14-15Z...WITH
SPEEDS GENERALLY 6KT OR LESS. BEST CHANCE FOR STORMS TUESDAY WILL
BE 19-22Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  70  95 /  20  40  30  30
ATLANTA         73  93  73  90 /  20  30  20  30
BLAIRSVILLE     65  88  66  86 /  20  30  30  40
CARTERSVILLE    70  94  68  91 /  20  20  20  30
COLUMBUS        74  96  74  92 /  20  30  20  40
GAINESVILLE     71  92  71  91 /  20  30  30  40
MACON           71  95  71  94 /  20  40  20  40
ROME            69  94  68  91 /  20  20  20  30
PEACHTREE CITY  69  92  68  91 /  20  30  20  30
VIDALIA         74  95  74  93 /  20  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....SNELSON
AVIATION...31
Hazardous weather outlook, Sep 1, 4:00 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT MON SEP 1 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
400 PM EDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...LATE THIS AFTERNOON AND EVENING...

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTH AND
CENTRAL GEORGIA THROUGH AROUND 10PM THIS EVENING. A FEW OF THE
STORMS COULD APPROACH SEVERE LIMITS AND HAVE THE POTENTIAL TO
PRODUCE STRONG AND DAMAGING WINDS...SMALL HAIL...NUMEROUS LIGHTNING
STRIKES AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY
MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE
STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Sep 1, 6:18 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND DMG     HIGH FALLS STATE PARK   33.18N  84.02W
09/01/2014                   MONROE             GA   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES DOWN IN NORTHERN MONROE
            COUNTY.

&&

EVENT NUMBER FFC1400851

RWILLIS
Local storm report, Sep 1, 6:23 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND DMG     HIGH FALLS STATE PARK   33.18N  84.02W
09/01/2014                   MONROE             GA   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES DOWN IN NORTHERN MONROE
            COUNTY. INCLUDING AT LEAST 1 ON A HOUSE

&&

CORRECTED REMARKS

EVENT NUMBER FFC1400851

KS
Special weather statement, Sep 1, 6:32 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT MON SEP 1 2014

GAZ020-012300-
632 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN BARTOW
COUNTY UNTIL 700 PM EDT...

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EUHARLEE...MOVING NORTHEAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BARTOW COUNTY...INCLUDING AREAS AROUND
TAYLORSVILLE...STILESBORO...EUHARLEE...KINGSTON...CARTERSVILLE...
CASSVILLE...WHITE...PINE LOG AND FOLSOM. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3422 8503 3426 8503 3440 8486 3440 8475
      3430 8465 3423 8466 3408 8494 3408 8499
      3415 8505 3421 8505
TIME...MOT...LOC 2233Z 231DEG 11KT 3419 8495
Special weather statement, Sep 1, 6:36 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT MON SEP 1 2014

GAZ021-022-033-012300-
636 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CHEROKEE...
FORSYTH AND FULTON COUNTIES UNTIL 700 PM EDT...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MILTON...MOVING NORTHEAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CHEROKEE...FORSYTH AND FULTON COUNTIES...
INCLUDING AREAS AROUND MOUNTAIN PARK...ROSWELL...ALPHARETTA...HICKORY
FLAT...MILTON...UNION HILL...BIRMINGHAM...HIGHTOWER...CUMMING...COAL
MOUNTAIN...DREW...DUCKTOWN...MATT...FREE HOME AND HOLBROOK. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3433 8426 3433 8417 3427 8405 3400 8431
      3405 8442 3407 8442 3407 8445 3409 8449
      3438 8432 3438 8426
TIME...MOT...LOC 2237Z 213DEG 11KT 3412 8434
Special weather statement, Sep 1, 6:40 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT MON SEP 1 2014

GAZ081-012315-
640 PM EDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CRAWFORD
COUNTY UNTIL 715 PM EDT...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HORNS...MOVING NORTH AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CRAWFORD COUNTY...INCLUDING AREAS AROUND
FRIENDSHIP...HORNS...ROBERTA...KNOXVILLE AND SANDY POINT. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3265 8405 3285 8401 3285 8397 3285 8390
      3282 8389 3280 8386 3277 8385 3272 8379
      3265 8383 3261 8390
TIME...MOT...LOC 2240Z 198DEG 11KT 3270 8393
Local storm report, Sep 1, 6:48 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     2 SW LINDALE            34.17N  85.20W
09/01/2014                   FLOYD              GA   911 CALL CENTER

            REPORTS OF SEVERAL TREES DOWN ACROSS SOUTHERN PORTION
            OF FLOYD COUNTY. SEVERAL POWER OUTAGES REPORTED AS WELL

&&

EVENT NUMBER FFC1400852

KS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 1:21 PM EDTSpecial Weather StatementFFCDouglas24 min
Sep 1, 1:51 PM EDTSpecial Weather StatementFFCFayette24 min
Sep 1, 3:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Sep 1, 3:39 PM EDTSpecial Weather StatementFFCBaldwin36 min
Sep 1, 3:42 PM EDTSpecial Weather StatementFFCBarrow33 min
Sep 1, 3:48 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson42 min
Sep 1, 4:06 PM EDTSevere Thunderstorm WarningFFCCoweta39 min
Sep 1, 4:17 PM EDTSevere Thunderstorm WarningFFCGreene43 min
Sep 1, 4:46 PM EDTSpecial Weather StatementFFCTelfair29 min
Sep 1, 4:51 PM EDTSpecial Weather StatementFFCCoweta24 min
Sep 1, 4:58 PM EDTSevere Thunderstorm WarningFFCTelfair18 min
Sep 1, 5:01 PM EDTSevere Thunderstorm WarningFFCGreene21 min
Sep 1, 5:05 PM EDTSpecial Weather StatementFFCGwinnett25 min
Sep 1, 5:07 PM EDTSpecial Weather StatementFFCLamar, Monroe23 min
Sep 1, 5:11 PM EDTSpecial Weather StatementFFCCoweta34 min
Sep 1, 5:22 PM EDTSevere Thunderstorm WarningFFCOglethorpe38 min
Sep 1, 5:26 PM EDTSpecial Weather StatementFFCNewton34 min
Sep 1, 5:32 PM EDTSevere Thunderstorm WarningFFCJones, Monroe43 min
Sep 1, 5:34 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett41 min
Sep 1, 5:38 PM EDTSpecial Weather StatementFFCTelfair37 min
Sep 1, 5:43 PM EDTSpecial Weather StatementFFCForsyth32 min
Sep 1, 5:49 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton30 min
Sep 1, 5:50 PM EDTSpecial Weather StatementFFCButts25 min
Sep 1, 5:52 PM EDTSpecial Weather StatementFFCBartow38 min
Sep 1, 5:54 PM EDTSpecial Weather StatementFFCTroup36 min
Sep 1, 5:55 PM EDTSpecial Weather StatementFFCPike35 min
Sep 1, 5:57 PM EDTSpecial Weather StatementFFCGlascock33 min
Sep 1, 6:08 PM EDTSevere Thunderstorm WarningFFCFloyd37 min
Sep 1, 6:10 PM EDTSevere Thunderstorm WarningFFCJasper36 min
Sep 1, 6:14 PM EDTSpecial Weather StatementFFCOglethorpe31 min
Sep 1, 6:16 PM EDTSevere Thunderstorm WarningFFCUpson44 min
Sep 1, 6:32 PM EDTSpecial Weather StatementFFCBartow28 min
Sep 1, 6:36 PM EDTSpecial Weather StatementFFCForsyth24 min
Sep 1, 6:40 PM EDTSpecial Weather StatementFFCCrawford35 min
Sep 1, 6:49 PM EDTSpecial Weather StatementFFCHarris, Muscogee26 min
Sep 1, 7:01 PM EDTSpecial Weather StatementFFCForsyth29 min
Sep 1, 7:02 PM EDTSpecial Weather StatementFFCMontgomery28 min
Sep 1, 7:17 PM EDTSpecial Weather StatementFFCWilkinson28 min
Sep 1, 7:33 PM EDTSpecial Weather StatementFFCBibb27 min
Sep 1, 7:48 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson27 min
Sep 1, 7:50 PM EDTSpecial Weather StatementFFCHancock25 min
Sep 1, 7:53 PM EDTSpecial Weather StatementFFCJohnson37 min
Sep 1, 7:54 PM EDTSpecial Weather StatementFFCBibb36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.